# SDR AALA201704189001

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 15,660 hours, 6,373 cycles
- Engine: Iae V2533A5
- Engine time: 15,660 hours, 6,373 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AN ENGINE OVER TEMPERATURE CONDITION.   DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE, AIRCRAFT LANDED SAFELY. MAINTENANCE REPLACED THE RIGHT ENGINE IAW TASK CARD 26L40071004 AND ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED,
